Journal of Symbolic Logic 68 (1):35-51 (2003)
|Abstract||Let (M, ≤,...) denote a Boolean ordered o-minimal structure. We prove that a Boolean subalgebra of M determined by an algebraically closed subset contains no dense atoms. We show that Boolean algebras with finitely many atoms do not admit proper expansions with o-minimal theory. The proof involves decomposition of any definable set into finitely many pairwise disjoint cells, i.e., definable sets of an especially simple nature. This leads to the conclusion that Boolean ordered structures with o-minimal theories are essentially bidefinable with Boolean algebras with finitely many atoms, expanded by naming constants. We also discuss the problem of existence of proper o-minimal expansions of Boolean algebras|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Tamara Servi (2008). Noetherian Varieties in Definably Complete Structures. Logic and Analysis 1 (3-4):187-204.
Misao Nagayama (1992). On Boolean Algebras and Integrally Closed Commutative Regular Rings. Journal of Symbolic Logic 57 (4):1305-1318.
Robert Bonnet & Matatyahu Rubin (1991). Elementary Embedding Between Countable Boolean Algebras. Journal of Symbolic Logic 56 (4):1212-1229.
Bektur Sembiuly Baizhanov (2001). Expansion of a Model of a Weakly o-Minimal Theory by a Family of Unary Predicates. Journal of Symbolic Logic 66 (3):1382-1414.
Raf Cluckers (2003). Presburger Sets and P-Minimal Fields. Journal of Symbolic Logic 68 (1):153-162.
Michael C. Laskowski & Charles Steinhorn (1995). On o-Minimal Expansions of Archimedean Ordered Groups. Journal of Symbolic Logic 60 (3):817-831.
Simon Andrews (2010). Definable Open Sets As Finite Unions of Definable Open Cells. Notre Dame Journal of Formal Logic 51 (2):247-251.
Oleg Belegradek, Ya'Acov Peterzil & Frank Wagner (2000). Quasi-o-Minimal Structures. Journal of Symbolic Logic 65 (3):1115-1132.
Roman Wencel (2002). Small Theories of Boolean Ordered o-Minimal Structures. Journal of Symbolic Logic 67 (4):1385-1390.
Ludomir Newelski & Roman Wencel (2001). Definable Sets in Boolean-Ordered o-Minimal Structures. I. Journal of Symbolic Logic 66 (4):1821-1836.
Added to index2009-01-28
Total downloads5 ( #169,995 of 722,863 )
Recent downloads (6 months)1 ( #60,917 of 722,863 )
How can I increase my downloads?